# SDR 07FDEA01399

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,097 hours, 18,187 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350143
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AN OLD REPAIR LT WING BOX FWD OF FRONT SPAR, BETWEEN RIB 28A-29.  REPAIR PERFORMED BY REAM UP THE AFFECTED HOLES AND OVERSIZING IAW EA 6-5720-101242 AND RAS/BAE/1002718/2006 ISSUE "A".
